Alert archive / Texas / High Wind Warnings in 2024
High Wind Warning 2, NWS Fort Worth, TX
NWS Fort Worth, TX issued this high wind warning at May 26, 2024, 5:49 AM CDT for 10 counties in Texas. It was in force for 2 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 26, 2024, 5:49 AM CDT (10:49 UTC)
- Expired
- May 26, 2024, 7:54 AM CDT
- In force
- 2 hr
- Issued by
- NWS Fort Worth, TX
Counties Collin County, TX, Dallas County, TX, Delta County, TX, Fannin County, TX, Hopkins County, TX, Hunt County, TX, Kaufman County, TX, Rains County, TX, Rockwall County, TX, Van Zandt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 122 km from the middle of the area, began a volume at 10:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 6:02 AM CDT | NON-TSTM WND DMG | 16 Nne Dodd City, TX | Multiple large trees blown down mostly north of FM 273 from Duplex to Telephone to Monkstown. |
| May 26, 6:35 AM CDT | NON-TSTM WND DMG | 1 Nnw Commerce, TX | Sporadic downed trees across Commerce. Image of one tree around 2-3 feet in diameter blown over onto a fence. Time estimated. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 10.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4676 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1022 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 387 m²/s²
- Significant tornado parameter
- 8.6
- Supercell composite
- 28.4
The text
As transmitted.
793 WWUS74 KFWD 261049 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 549 AM CDT Sun May 26 2024 TXZ094-104-105-119-120-261200- /O.NEW.KFWD.HW.W.0002.240526T1049Z-240526T1200Z/ Fannin-Collin-Hunt-Dallas-Rockwall- Including the cities of Greenville, Commerce, Bonham, Frisco, Plano, Dallas, Rockwall, Heath, Allen, and McKinney 549 AM CDT Sun May 26 2024 ...HIGH WIND WARNING IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WHAT...South winds 30 to 40 mph with gusts up to 65 mph. * WHERE...Collin, Dallas, Fannin, Hunt, and Rockwall Counties. * WHEN...Until 7 AM CDT this morning. * IMPACTS...Damaging winds will blow down trees and damage property. Power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ TXZ135-145-146-261900- /O.CON.KFWD.HT.Y.0001.000000T0000Z-240528T0100Z/ Henderson-Hill-Navarro- Including the cities of Corsicana, Hillsboro, Gun Barrel City, and Athens 549 AM CDT Sun May 26 2024 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT MONDAY... * WHAT...Heat index values up to 107. * WHERE...Hill, Navarro, and Henderson Counties. * WHEN...Until 8 PM CDT Monday. * IMPACTS...Hot temperatures and high humidity will increase the risk for heat-related illnesses to occur, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors.Young children and pets should never be left unattended in vehicles under any circumstances. Do not leave young children and pets in unattended vehicles. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ TXZ147-148-158>162-174-175-261900- /O.CON.KFWD.HT.Y.0001.000000T0000Z-240528T0100Z/ Freestone-Anderson-Bell-McLennan-Falls-Limestone-Leon-Milam- Robertson- Including the cities of Rockdale, Normangee, Wortham, Palestine, Teague, Centerville, Fairfield, Buffalo, Killeen, Cameron, Waco, Hearne, Marlin, Fort Cavazos, Jewett, Oakwood, Calvert, Franklin, Temple, Groesbeck, and Mexia 549 AM CDT Sun May 26 2024 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT MONDAY... * WHAT...Heat index values of 105-109 expected. * WHERE...Bell, Falls, Freestone, Limestone, McLennan, Anderson, Leon, Milam, and Robertson Counties. * WHEN...Until 8 PM CDT Monday. * IMPACTS...Hot temperatures and high humidity will increase the risk for heat-related illnesses to occur, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors.Young children and pets should never be left unattended in vehicles under any circumstances. Do not leave young children and pets in unattended vehicles. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ Langfeld
2 follow-up statements
690 WWUS74 KFWD 261146 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 646 AM CDT Sun May 26 2024 TXZ094-104-119-261300- /O.EXP.KFWD.HW.W.0002.000000T0000Z-240526T1200Z/ Fannin-Collin-Dallas- Including the cities of Bonham, Frisco, Plano, Dallas, Allen, and McKinney 646 AM CDT Sun May 26 2024 ...HIGH WIND WARNING WILL EXPIRE AT 7 AM CDT THIS MORNING... The threat for damaging winds has ended, but wind gusts of 40 mph will remain possible for the next several hours. $$ TXZ106-107-121>123-261400- /O.EXB.KFWD.HW.W.0002.000000T0000Z-240526T1400Z/ Delta-Hopkins-Kaufman-Van Zandt-Rains- Including the cities of Canton, Emory, Kaufman, Terrell, Wills Point, Sulphur Springs, East Tawakoni, Edgewood, Grand Saline, Van, Cooper, Point, and Forney 646 AM CDT Sun May 26 2024 ...HIGH WIND WARNING IN EFFECT UNTIL 9 AM CDT THIS MORNING... * WHAT...South winds 30 to 40 mph with gusts up to 65 mph. * WHERE...Kaufman, Delta, Hopkins, Rains, and Van Zandt Counties. * WHEN...Until 9 AM CDT this morning. * IMPACTS...Damaging winds will blow down trees and damage property. Power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ TXZ105-120-261400- /O.EXT.KFWD.HW.W.0002.000000T0000Z-240526T1400Z/ Hunt-Rockwall- Including the cities of Heath, Rockwall, Greenville, and Commerce 646 AM CDT Sun May 26 2024 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 AM CDT THIS MORNING... * WHAT...South winds 30 to 40 mph with gusts up to 65 mph. * WHERE...Hunt and Rockwall Counties. * WHEN...Until 9 AM CDT this morning. * IMPACTS...Damaging winds will blow down trees and damage property. Power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ TXZ135-145>148-158>162-174-175-262000- /O.CON.KFWD.HT.Y.0001.000000T0000Z-240528T0100Z/ Henderson-Hill-Navarro-Freestone-Anderson-Bell-McLennan-Falls- Limestone-Leon-Milam-Robertson- Including the cities of Rockdale, Normangee, Wortham, Hillsboro, Palestine, Teague, Centerville, Fairfield, Buffalo, Killeen, Athens, Cameron, Gun Barrel City, Waco, Hearne, Marlin, Fort Cavazos, Jewett, Oakwood, Calvert, Franklin, Temple, Groesbeck, Corsicana, and Mexia 646 AM CDT Sun May 26 2024 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT MONDAY... * WHAT...Heat index values up to 108. * WHERE...Portions of north central, northeast, and south central Texas. * WHEN...Until 8 PM CDT Monday. * IMPACTS...Hot temperatures and high humidity will increase the risk for heat-related illnesses to occur, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors.Young children and pets should never be left unattended in vehicles under any circumstances. Do not leave young children and pets in unattended vehicles. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ Langfeld
789 WWUS74 KFWD 261254 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 754 AM CDT Sun May 26 2024 TXZ105>107-120>123-261400- /O.CAN.KFWD.HW.W.0002.000000T0000Z-240526T1400Z/ Hunt-Delta-Hopkins-Rockwall-Kaufman-Van Zandt-Rains- Including the cities of Terrell, Rockwall, Kaufman, Point, East Tawakoni, Greenville, Forney, Canton, Grand Saline, Commerce, Cooper, Wills Point, Van, Edgewood, Emory, Heath, and Sulphur Springs 754 AM CDT Sun May 26 2024 ...HIGH WIND WARNING IS CANCELLED... The threat has ended. $$ TXZ135-145>148-158>162-174-175-262100- /O.CON.KFWD.HT.Y.0001.000000T0000Z-240528T0100Z/ Henderson-Hill-Navarro-Freestone-Anderson-Bell-McLennan-Falls- Limestone-Leon-Milam-Robertson- Including the cities of Centerville, Gun Barrel City, Marlin, Groesbeck, Jewett, Cameron, Normangee, Wortham, Teague, Killeen, Buffalo, Calvert, Mexia, Fort Cavazos, Athens, Franklin, Fairfield, Hillsboro, Waco, Palestine, Corsicana, Rockdale, Oakwood, Hearne, and Temple 754 AM CDT Sun May 26 2024 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT MONDAY... * WHAT...Heat index values 105 to 108. * WHERE...Portions of north central, northeast, and south central Texas. * WHEN...Until 8 PM CDT Monday. * IMPACTS...Hot temperatures and high humidity will increase the risk for heat-related illnesses to occur, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors.Young children and pets should never be left unattended in vehicles under any circumstances. Do not leave young children and pets in unattended vehicles. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ 25
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this high wind warning went out at May 26, 5:36 AM CDT, 13 minutes earlier.
Area forecast discussion, May 26, 5:36 AM CDT, 13 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 536 AM CDT Sun May 26 2024 ...New Aviation, Short Term... .SHORT TERM... /NEW/ Update: Current forecast on track, as fast-moving scattered showers and isolated thunderstorms have produced environmental southerly wind gusts from precipitation rapidly evaporating within a very unstable airmass across the DFW Metro and surrounding areas. This should only last 1-2 hours (at most), then settle back down as convective activity transitions very fast to the east at around 50 mph. Otherwise, will maintain the Heat Advisory through early Monday evening for eastern Central Texas. 05/Marty Previous Discussion: /The Remainder Of The Holiday Weekend/ After a busy evening with a long track supercell over our far northern counties, we now await more storms now forming in an area of high instability(particularly aloft) and strong westerly shear across West-Central Texas associated with the next shortwave disturbance aloft. These storms will be able to produce large hail and some gusty winds as we move into the predawn hours and sunrise across primarily western Central Texas. This activity could move as far north as the DFW Metroplex by dawn if the NAM12 is accurate, which right now it's handling the current storms better than the rest. These storms will weaken and dissipate by mid morning as subsidence behind the wave and the loss of strong low level southerly flow just above the surface wanes. Otherwise, a hot day with well above normal temperatures are expected as low level winds from the surface through 925mb veer southwesterly but remain breezy through afternoon with strong downslope for much of the area. Drier air intruding into areas west of I-35 will push highs into the upper 90s which will push record highs for the date. Further east into the more humid airmass, highs will still reach the lower-mid 90s. Heat indices across much of eastern Central Texas from I-35 to the Trinity River Valley will see heat index values reach to between 105-110 degrees both this afternoon and Monday afternoon as well. I added Hill, Navarro, and Henderson counties on the north side of the previous advisory, as highs remain in the lower-mid 90s with tropical-like humidity continuing. Brief shortwave ridging should take hold tonight into Monday keeping the area precipitation/storm-free with patchy fog across our East Texas areas early in the morning. Lows tonight will range from the mid 60s west through north of DFW in the "storm outflow- washed" airmass, with unaffected areas further to the southeast only falling into the lower-mid 70s. Winds will be quite breezy again this evening before a brief backdoor front helped by storm outflow to the E-NE of the area helping to knock winds down and from the NE at 5-10 mph across North Texas and S at 5 to 10 mph across Central Texas. 05/Marty && .LONG TERM... /Issued 239 AM CDT Sun May 26 2024/ Update: The long-term discussion below remains on track. Expect low end rain chances to return across portions of Central Texas by Monday evening with more widespread daily chances for rain by the middle of next week. Severe weather and heavy rainfall will be possible at times, so make sure to keep updated with the forecast over the next several days. Langfeld Previous Discussion: /Memorial Day and Beyond/ By 00Z Monday (Sunday night), the cold front associated with the shortwave moving across the Central Plains will still be lagging well behind the associated surface low located near the Great Lakes. This front, extending from the Upper Midwest into North Texas, is projected to push south of the Red River early Monday morning. With mid-level ascent mostly displaced well to the northeast, forcing for ascent will generally be limited to the surface boundary(ies). 12Z guidance continues to favor a precipitation-free Memorial Day holiday (NBM PoPs < 10%), at least until after dark. By the Monday evening, isentropic lift over the shallow front in addition to ongoing warm air advection may lead to some chances for showers and a few elevated thunderstorms. We will also need to monitor any convection developing along the dryline, which will likely have retreated west towards the Edwards Plateau as moisture advection continues ahead of the boundary. We have maintained the low (20% or less) chance for showers and thunderstorms across Central Texas (generally south of I-20) after midnight. Consolidation of an expanding mid-level ridge over the Intermountain West and the subtropical high over Mexico combined with troughing over the Great Lakes and Appalachians will result in northwest flow aloft across the Plains. Ridge-topping perturbations/shortwaves embedded in the flow aloft in conjunction with the sharpening dryline to the west and lingering frontal boundary across Central Texas should provide sufficient forcing for daily rain/storm chances. This pattern will support rounds of thunderstorms developing initially over the higher terrain to our west and northwest during the afternoon and evening tracking south and east into North and Central Texas overnight and into the daytime hours. The first shortwave is currently progged to arrive Tuesday night into Wednesday with additional waves arriving nightly through the end of the week. Forecast soundings indicate the environment may support severe weather though the finer details including location and specific impacts will be difficult to define at this stage especially for later periods as the forecast will become increasingly affected by any remnant boundaries/outflows from previous convection. Given recent locally heavy rainfall and the potential for multiple additional rounds of showers and storms next week isolated flash and urban flooding impacts are also likely, especially over areas that recently received heavy rainfall. With regard to the recent bout of heat, as post-frontal dewpoints drop slightly (upper 50s/60s across North TX and low/mid 70s across Central TX) and temperatures peak in the low to mid 90s, heat indices on Monday should be well below Heat Advisory criteria for all but our southern row of counties. By Wednesday, with the aid of precipitation and increasingly cloudy skies, highs will generally be in the 80s region wide. The active pattern looks to keep this "cool down" in place through the end of the month. 12 && .AVIATION... /NEW/ /12z TAFs/ The northern edge of a decaying line of SHRA/TSRA has resulted in environmental surface winds being ramped up to 50kts plus for a 1-2 hour period at the start of the 12z TAF cycle. MVFR cigs will continue to impact particularly the eastern D10 airports including DFW through just past daybreak, before veering surface winds become SW 10-15 kts with subsidence allow VFR conditions to return. A backdoor outflow boundary tonight should settle winds down from the E/NE 5-7 kts which may produce patchy BR/FG, but confidence is too low to add attm. 05/Marty && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 98 73 94 72 90 / 20 0 0 10 30 Waco 95 71 94 72 90 / 30 0 5 20 30 Paris 91 67 90 66 87 / 5 5 5 10 20 Denton 97 69 92 68 89 / 20 0 0 10 30 McKinney 95 69 91 68 88 / 20 0 0 10 30 Dallas 98 72 94 72 91 / 20 0 0 10 30 Terrell 92 71 91 69 89 / 20 0 5 10 20 Corsicana 93 73 92 73 92 / 10 0 5 20 20 Temple 95 72 95 71 90 / 20 0 5 20 20 Mineral Wells 98 66 93 69 90 / 10 0 0 10 40 && .FWD WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM CDT Monday for TXZ135-145>148-158>162- 174-175. &&
Hazardous weather outlook, May 26, 2:47 AM CDT, 3 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 247 AM CDT Sun May 26 2024 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-270800- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 247 AM CDT Sun May 26 2024 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. Another round of isolated to scattered thunderstorms will move across portions of Central and North Texas west of I-35 this morning. Isolated large hail and gusty winds will be the primary hazards, especially west of Hwy 281. A Heat Advisory is in effect for portions of Central Texas today through Monday evening. Temperatures in the low to mid-90s are likely with heat index values in the 102-108 degree range. Take breaks in the shade and drink plenty of water if you are outside for prolonged periods of time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. After a brief break from storms during the latter half of the holiday weekend, storm chances may return as early as Monday evening and continue daily through the end of the week. The potential for severe weather remains uncertain at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 26, 4:57 AM CDT, 52 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
457 AM CDT Sun May 26 2024
TXZ130-141>143-261030-
Comanche TX-Mills TX-Erath TX-Hamilton TX-
457 AM CDT Sun May 26 2024
...A strong thunderstorm will impact portions of central Hamilton,
southeastern Erath, northeastern Mills and southeastern Comanche
Counties through 530 AM CDT...
At 457 AM CDT, Doppler radar was tracking a strong thunderstorm near
Gustine, or 13 miles southeast of Comanche, moving east at 60 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hamilton, Hico, Gustine, Purves, Lamkin, Alexander, Clairette, Olin,
Priddy, Indian Gap, Duffau, Edna Hill, Newburg, Energy, Pottsville,
Gentrys Mill, Carlton, Fairy, Johnsville, and Hasse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3215 9803 3203 9799 3202 9800 3201 9800
3196 9796 3168 9786 3159 9860 3187 9862
TIME...MOT...LOC 0957Z 255DEG 50KT 3179 9841
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
LangfeldSpecial weather statement, May 26, 5:30 AM CDT, 19 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
530 AM CDT Sun May 26 2024
TXZ103-104-118>120-261130-
Collin TX-Denton TX-Tarrant TX-Rockwall TX-Dallas TX-
530 AM CDT Sun May 26 2024
...Strong non-thunderstorm winds will continue through 630 AM CDT...
At 525 AM CDT, very gusty non-thunderstorm winds due to evaporation
of rain showers into a very unstable airmass have been observed
across the Metroplex.
HAZARD...Wind gusts of 50 to 60 mph.
SOURCE...Observations.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Dallas, Fort Worth, Arlington, Plano, Garland, Irving, Grand Prairie,
Mesquite, McKinney, Carrollton, Frisco, Denton, Richardson,
Lewisville, Allen, Flower Mound, Mansfield, Rowlett, Euless, and
Desoto.
This includes the following highways...
Interstate 35 between mile markers 468 and 481.
Interstate 35W between mile markers 38 and 85.
Interstate 35E between mile markers 412 and 466.
Interstate 20 between mile markers 423 and 485.
Interstate 30 between mile markers 2 and 79.
Interstate 45 between mile markers 268 and 284.
LAT...LON 3340 9639 3334 9639 3335 9629 3282 9630
3281 9652 3255 9652 3256 9755 3299 9754
3299 9740 3343 9738
TIME...MOT...LOC 1030Z 322DEG 2KT 3281 9651
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
LangfeldLocal storm report, May 26, 5:41 AM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
541 AM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 AM Non-Tstm Wnd Gst 3 SE Grapevine 32.90N 97.04W
05/26/2024 M63 MPH Tarrant TX ASOS
KDFW ASOS reported a 63 mph non-thunderstorm
wind gust.
&&
MLLocal storm report, May 26, 5:42 AM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
542 AM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 AM Non-Tstm Wnd Gst 3 ENE Sansom Park 32.82N 97.36W
05/26/2024 E66 MPH Tarrant TX ASOS
KFTW ASOS reported a 66 mph non-thunderstorm
wind gust.
&&
MLLocal storm report, May 26, 5:44 AM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
544 AM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 AM Non-Tstm Wnd Gst 3 WNW Lowry Crossing 33.18N 96.59W
05/26/2024 M70 MPH Collin TX ASOS
KTKI ASOS reported a non-thunderstorm wind
gust at 70 mph.
&&
MLLocal storm report, May 26, 5:45 AM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
545 AM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 AM Non-Tstm Wnd Gst 3 ENE Sansom Park 32.82N 97.36W
05/26/2024 M66 MPH Tarrant TX ASOS
Corrects previous non-tstm wnd gst report
from 3 ENE Sansom Park. KFTW ASOS reported a
66 mph non-thunderstorm wind gust.
&&
MLThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:09 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 49 min |
| May 25, 8:34 PM CDT | Special Weather Statement | FWD | Montague | 26 min |
| May 25, 8:40 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Jack, Montague, Wise | 65 min |
| May 25, 9:38 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Grayson, Montague, Wise | 67 min |
| May 25, 9:40 PM CDT | Tornado Warning | FWD | Montague | 36 min |
| May 25, 9:56 PM CDT | Tornado Warning | FWD | Cooke | 64 min |
| May 25, 10:30 PM CDT | Tornado Warning | FWD | Cooke, Denton, Grayson | 45 min |
| May 25, 10:56 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 64 min |
| May 25, 11:00 PM CDT | Tornado Warning | FWD | Collin, Cooke, Denton, Grayson | 45 min |
| May 25, 11:37 PM CDT | Tornado Warning | FWD | Collin, Fannin, Grayson, Hunt | 38 min |
| May 26, 12:11 AM CDT | Tornado Warning | FWD | Collin, Fannin, Hunt | 49 min |
| May 26, 3:12 AM CDT | Special Weather Statement | FWD | Eastland | 48 min |
| May 26, 3:25 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Mills | 53 min |
| May 26, 3:54 AM CDT | Special Weather Statement | FWD | Erath, Hamilton | 36 min |
| May 26, 4:47 AM CDT | Special Weather Statement | FWD | Dallas | 28 min |
| May 26, 4:57 AM CDT | Special Weather Statement | FWD | Hamilton | 33 min |
| May 26, 5:30 AM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Rockwall, Tarrant | 60 min |
| May 26, 6:08 AM CDT | Special Weather Statement | FWD | Coryell | 37 min |
| May 26, 6:55 AM CDT | Special Weather Statement | FWD | Coryell | 50 min |
| May 26, 7:30 AM CDT | Severe Thunderstorm Warning | FWD | Lampasas, Mills | 33 min |
| May 26, 7:58 AM CDT | Special Weather Statement | FWD | McLennan | 32 min |
| May 26, 8:32 AM CDT | Special Weather Statement | FWD | Bell | 28 min |
| May 26, 8:37 AM CDT | River Flood Warning | FWD | Collin | 7 hr |
| May 26, 8:50 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, McLennan | 25 min |
| May 26, 9:14 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, McLennan | 48 min |
| May 26, 12:14 PM CDT | Special Weather Statement | FWD | Robertson | 31 min |
| May 26, 12:36 PM CDT | Severe Thunderstorm Warning | FWD | Leon, Robertson | 54 min |
| May 26, 4:06 PM CDT | River Flood Warning | FWD | Hunt | 5 hr |
Nearby
High Wind Warnings in Texas, 2024Every high wind warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.